# SDR I5PA2022091488801

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 77,943 hours, 25,136 cycles
- Engine: Pwa PW2037
- Engine time: 80,293 hours, 26,694 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6231
- Part serial: SP9039
- Condition: Cracked
- Location: Lt Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE NUMBER 17 FAN BLADE OF THE LEFT ENGINE. THE BLADE WAS REPLACED PER THE APPLICABLE AMM.
